Alert archive / Wisconsin / Wind Chill Advisories in 2013

Wind Chill Advisory 13, NWS Green Bay, WI

December 30, 201322 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Dec 30, 2013, 3:07 PM CST for 22 counties in Wisconsin. It took effect at Dec 30, 2013, 9:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2013, 3:07 PM CST (21:07 UTC)
In effect from
Dec 30, 2013, 9:00 PM CST
Expired
Dec 31, 2013, 12:00 PM CST
In force
15 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WWUS43 KGRB 302107
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CST MON DEC 30 2013

...BITTER COLD WIND CHILLS THIS EVENING INTO TUESDAY...

.COLD AIR ALREADY IN PLACE WILL COMBINE WITH INCREASING WINDS
AROUND AN APPROACHING LOW PRESSURE SYSTEM TO PRODUCE BITTER COLD
WIND CHILLS THIS EVENING THROUGH TUESDAY MORNING. FEW LOCATIONS IN
THE AREA HAD HIGHS ABOVE ZERO TODAY AND TEMPERATURES SHOULD BEGIN
TO FALL DURING THE EVENING. WEST WINDS INCREASING TO AROUND 10 MPH
WILL COMBINE WITH SUBZERO TEMPERATURES TO PRODUCE WIND CHILLS IN
THE 20 TO 35 BELOW ZERO RANGE.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-310515-
/O.NEW.KGRB.WC.Y.0013.131231T0300Z-131231T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
307 PM CST MON DEC 30 2013

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST
TUESDAY. 

* WIND CHILL VALUES WILL FALL INTO 20 TO 30 BELOW ZERO RANGE
  DURING THE EVENING...THEN INTO THE 20 TO 35 BELOW ZERO RANGE
  OVERNIGHT. 

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN AS
  LITTLE AS 20 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MG
2 follow-up statements
541 
WWUS43 KGRB 310421
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 PM CST MON DEC 30 2013

...BITTER COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING...

.COLD AIR ALREADY IN PLACE WILL COMBINE WITH INCREASING WINDS
AROUND AN APPROACHING LOW PRESSURE SYSTEM TO PRODUCE BITTER COLD
WIND CHILLS TONIGHT THROUGH TUESDAY MORNING. 

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311230-
/O.CON.KGRB.WC.Y.0013.000000T0000Z-131231T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1021 PM CST MON DEC 30 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WIND CHILL VALUES WILL FALL TO THE 20 TO 35 BELOW ZERO RANGE
  OVERNIGHT.

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN 
  AS LITTLE AS 20 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
318 
WWUS43 KGRB 310956
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 AM CST TUE DEC 31 2013

...BITTER COLD WIND CHILLS EXPECTED THIS MORNING...

.VERY COLD TEMPERATURES WILL COMBINE WITH LIGHT WEST WINDS TO
PRODUCE BITTER COLD WIND CHILLS THIS MORNING.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311800-
/O.CON.KGRB.WC.Y.0013.000000T0000Z-131231T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
356 AM CST TUE DEC 31 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS WILL BE IN THE 20 BELOW TO 30 BELOW ZERO RANGE AT
  TIMES THIS MORNING.

* WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS
  LITTLE AS 20 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 2:49 PM CST, 18 minutes earlier.

Area forecast discussion, Dec 30, 2:49 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CST MON DEC 30 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 248 PM CST MON DEC 30 2013

CONTINUED COLD WITH SOME LIGHT SNOW AT TIMES.

ON THE LARGE SCALE...RIDGE WL REMAIN ALONG/JUST OFF THE WEST
COAST DURING THE FCST PERIOD...FORCING A DOWNSTREAM TROF OVER THE
INTERIOR OF NOAM. THE TROF POSN MAY OSCILLATE E/W A BIT DEPENDING
ON THE AMPLITUDE OF THE WRN RIDGE. BUT THE MOST SIG LARGE SCALE
DEVELOPMENT DURING THE PERIOD IS LIKELY TO BE A TREND TOWARD MORE
AMPLITUDE DURING THE WEEKEND/EARLY NEXT WEEK.

WE ARE IN A COLD WX PATTERN...AND ARCTIC AIR IS LIKELY TO DOMINATE
THE FCST AREA MOST OF THE PERIOD. THERE WL ALSO BE SEVERAL
OPPORTUNITIES FOR SNOW...THOUGH THE BEST LARGE-SCALE SNOWS ARE
LIKELY TO BE FOCUSED S OF THE AREA...CLOSER TO THE MAIN BAROCLINIC
ZONE.
&&

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 248 PM CST MON DEC 30 2013

PLENTY OF ISSUES TO CONSIDER DURING THE SHORT TERM. TEMPERATURES
TODAY DID NOT GET AS WARM AS EXPECTED...AT LEAST NOT THROUGH 20Z.
CLOUDS WERE SPREADING ACROSS THE AREA DURING THE DAY AS A NARROW SURFACE
RIDGE OVER WISCONSIN WAS MOVING TO THE EAST. DO NOT EXPECT MUCH
WIND EARLY...BUT WIND SPEEDS SHOULD INCREASE DURING THE NIGHT AS
THE SURFACE PRESSURE GRADIENT TIGHTENS WITH THE APPROACH OF A LOW
PRESSURE SYSTEM. LIGHT WINDS EARLY SHOULD ALLOW TEMPERATURES TO
DROP SOMEWHAT AFTER SUNSET...EVEN WITH CLOUD COVER. THE COMBINATION
OF COLD TEMPERATURES AND WIND WILL BRING WIND CHILLS DOWN INTO
ADVISORY CRITERIA. HAVE GONE WITH AN ADVISORY FOR THE AREA FROM
03Z UNTIL 18Z. SKIES SHOULD BEGIN TO CLEAR LATE TONIGHT SO TEMPERATURES
MAY REALLY TAKE A DIVE EARLY IN THE MORNING AND WIND CHILLS COLD
BE COLDEST THEN.

THE POTENTIAL FOR SNOW WITH THE APPROACHING SYSTEM IS ANOTHER
AREA OF CONCERN. A SURFACE LOW SHOULD PASS TO THE SOUTH...A SHORT
WAVE WILL MOVE THROUGH THE STATE...AND THE LEFT EXIT REGION OF AN
UPPER LEVEL JET MAX IS OVER THE STATE AT THAT TIME. QPF FORECASTS
ARE QUITE LOW SO WOULD NOT EXPECT MORE THAN A DUSTING IN THE
SOUTHERN HALF OF THE AREA. THE RADAR MOSAIC LOOP DOES NOT REALLY
SHOW THE SNOW MAKING MUCH OF A PUSH TO THE EAST. HAVE KEPT THE
NORTH PRETTY MUCH DRY AS THE SYSTEM PASSES SINCE IT APPEARS MORE
LIKELY THAT PRECIPITATION WOULD BE ACROSS THE SOUTHERN HALF OF THE
AREA. COLD ADVECTION...IN CYCLONIC FLOW...OVER LAKE SUPERIOR COULD
BRING SOME LAKE EFFECT SNOW SHOWERS INTO NORTH CENTRAL WISCONSIN
BUT WIND DIRECTION IS FAR FROM OPTIMAL FOR LAKE EFFECT THERE SO
ONLY HAVE A SMALL AREA OF CHANCE OR SLIGHT CHANCE POPS LATE
TONIGHT AND TUESDAY.

STAYED CLOSER TO THE COLDER MOS GUIDANCE NUMBERS FOR LOWS TONIGHT
AND HIGHS ON TUESDAY.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 248 PM CST MON DEC 30 2013

AFTER ALL TRENDING N WITH THE MID-WEEK SNOW PRODUCING SYSTEM
YDA...THE MODELS HAVE NOW ALL TRENDED SHARPLY S ON THE LAST
COUPLE RUNS. THAT MAY ACTUALLY FIT A LITTLE BETTER WITH THE COLD
AIR NOW DOMINATING THE AREA. BUT JUST HAVE THE SNEAKY SUSPICION
THINGS WL TREND BACK N A LITTLE BIT ON LATER RUNS. SO RATHER THAN
RISK SENDING THE FCST INTO A MAJOR FLIP/FLOP BY PULLING MOST OF
THE SNOW...TOOK A MEASURED APPROACH TO CHANGING POPS. TRIMMED
THEM A LITTLE...THOUGH IF THE ACTUAL SCENARIO NOW DEPICTED ON THE
MODELS ENDS UP WORKING OUT WE PROBABLY WON/T SEE MUCH MORE THAN
FLURRIES FROM THE SYSTEM. LATER SHIFTS CAN BACK DOWN THE REST OF
THE WAY IF NECESSARY.

LAKE-EFFECT IS ANOTHER STORY. THE FLOW OVER NRN WI WL EVENTUALLY
TURN NLY...PROBABLY BRINGING SOME SHSN INTO NRN WI FROM LAKE
SUPERIOR. THE INCOMING AIR MASS WL BE VERY DRY...AND TRAJECTORIES
AREN/T IDEAL...SO GUESS IS THERE MAY BE AN INCH OR TWO OF SNOW AT
MOST OVER THE COURSE OF A COUPLE DAYS.

THE LAKE MICHIGAN LAKE-EFFECT POTENTIAL IS MORE SIGNIFICANT.
THE AIR COMING OVER LAKE MICHIGAN WL PROBABLY BE PRE-MOISTENED BY
FLOWING SWD OVER ERN LAKE SUPERIOR. LK-SFC/850 MB TEMPERATURE
DIFFERENCE WL BE QUITE LARGE...LIKELY AOA 20 C DEG. TRAJECTORIES
ALSO LOOK FAVORABLE. TRENDED POPS UP A BIT ON THE LAKESHORE...TO
LIKELY FOR WED/WED NGT/THU. COULD END UP WITH SEVERAL INCHES OF
SNOW LAKESIDE. WL MENTION IN THE HWO FOR NOW...THOUGH MAY
EVENTUALLY NEED A HEADLINE.

PERHAPS THE MOST SIG ASPECT OF THE FCST IS THE POTENTIAL FOR A
MAJOR COLD WAVE EARLY NEXT WEEK. ALTHOUGH WE SET NUMEROUS LOW
TEMPERATURE RECORDS ACRS THE FCST AREA THIS MORNING AND THIS WILL
BE A COLD WEEK...THE CURRENT UPPER PATTERN HAS A LOWER AMPLITDUE
THAN TYPICALLY ASSOCIATED WITH SIG COLD WAVES. AS A RESULT...THE
FCST AREA IS SITTING TOWARD THE SRN EDGE OF THE MAIN POOL OF
ARCTIC AIR. LED BY THE LAST FEW RUNS OF THE ECMWF...THE MED RANGE
MODELS ARE TENDING TOWARD A CLASSIC COLD WAVE PATTERN WHERE
VORTEX ASSOC WITH BITTERLY COLD AIR DIGS SEWD NEAR OR THROUGH THE
GREAT LAKES RGN EARLY NEXT WEEK...DRIVING THE CORE OF THE COLD
DIRECTLY ACRS THE UPPER GREAT LAKES RGN. IT/S STILL PRETTY FAR OUT
AND PLENTY CAN CHANGE BETWEEN NOW AND THEN...BUT IT THAT WERE TO
OCCUR...TEMPERATURES EARLY NEXT WEEK WOULD BE THE COLDEST WE/VE
SEEN IN YEARS.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1158 AM CST MON DEC 30 2013

VFR CONDITIONS SHOULD PERSIST ACROSS THE AREA DURING THE DAY
THOUGH SOME LOWER CLOUDS WILL MOVE IN THIS AFTERNOON. AN
APPROACHING SYSTEM WILL BRING SOME MVFR CIGS AND OCCASIONAL IFR
VSBYS WITH LIGHT SNOW. MOVEMENT OF ECHOES ON RADAR MOSAIC LOOP
SUGGESTS MOST OF THE SNOW WILL PASS SOUTHWEST OF THE FORECAST AREA
DURING THE NIGHT...SO HAVE GONE WITH MORE OPTIMISTIC TAFS LATE
THIS AFTERNOON AND TONIGHT. CLOUDS SHOULD CLEAR OUT LATE
TONIGHT/EARLY TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....MG
LONG TERM......SKOWRONSKI
AVIATION.......MG
Hazardous weather outlook, Dec 30, 4:40 AM CST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CST MON DEC 30 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
440 AM CST MON DEC 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS FROM 25 TO 35 BELOW ZERO WILL CONTINUE THIS MORNING.
WIND CHILL INDICES THIS LOW INDICATE EXPOSED SKIN CAN SUFFER FROST
BITE WITHIN 20 TO 30 MINUTES.

UP TO AN INCH OF SNOW ACCUMULATION IS LIKELY LATE THIS AFTERNOON
INTO THIS EVENING OVER PORTIONS OF CENTRAL AND EAST CENTRAL
WISCONSIN. THE SNOW WILL RESULT IN SLICK ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SNOW IS POSSIBLE NEW YEAR/S DAY INTO NEW YEAR/S
NIGHT. THE BEST CHANCE OF SNOW WITH THAT SYSTEM WILL BE ACROSS
CENTRAL AND EAST-CENTRAL WISCONSIN...ESPECIALLY NEAR LAKE
MICHIGAN. ANYONE WITH TRAVEL PLANS FOR THE NEW YEAR/S HOLIDAY
SHOULD MONITOR LATER FORECASTS...ESPECIALLY IF DRIVING SOUTH.

BITTERLY COLD AIR WILL PERSIST ACROSS THE AREA FOR MOST OF THE
WEEK. TEMPERATURES ARE EXPECTED TO BE 15 TO 25 DEGREES BELOW
NORMAL...WITH WIND CHILL INDICES AS LOW AS 25 TO 30 BELOW ZERO AT
TIMES...MAINLY DURING THE NIGHT TIME HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-311200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
440 AM CST MON DEC 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF GALE FORCE WIND GUSTS FRIDAY THROUGH SATURDAY.

TDH/MPC

Nearby

Wind Chill Advisories in Wisconsin, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.